# SDR YENA2024040100480

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 2,706 hours, 485 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Faulted
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2023, JFK-LAX. (ETOPS) 'WXR/PWS INOP IN POSITION 1 ( WEATHER RADAR SYSTEMS ); REMOVED AND REPLACED SYST 1 RADAR TRANSCEIVER IAW AMM 34-41-33.OPS NOW NORMAL
